• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Feeling low mask up and medication

F

flumpidge

Well-known member
Joined
Jul 27, 2014
Messages
56
I'm on medication in particular for mood I'm on quetiapine and citalopram. Today I've found myself feeling really low. Not as low as I I have been before but very low. Do u think the medication is stopping me from dropping any lower?

I have a care coordinator and psychotherapist but find it difficult to express my feelings to them...when I talk to them I kind of pretend what I'm talking about isn't me which helps me put that mask up and not feel the emotion behind the thoughts and feelings....I do it automatically and can't help it does anyone else do anything similar?

Thank you for reading :) xXx
 
F

Fantail

Well-known member
Joined
Mar 26, 2015
Messages
52
For me anti psychotics make me feel depressed. I'd ask about switching to lithium or an anti convulsant. I wouldn't want to spend my life sedated.
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
8,060
Location
NZ
How long have you been on the quetiapine,
it can be quite sedating to begin with but normally that goes away.
It can take up to 6 weeks for anti-depressants to have an effect on depression
You need to keep close contact with your support people and let them know how you are still feelin g
 
Thread starter Similar threads Forum Replies Date
HLon99 Bipolar Forum 14
h_put2021 Bipolar Forum 3
GaryC123 Bipolar Forum 2
N Bipolar Forum 5
A Bipolar Forum 8
Top